feeling better after 2 weeks on buspar could I have really foundsomething that worksand not my imagination?after so many years understandably cautiousyet I am enjoying itand hoping it stays this way or betternow just wondering if it's a small stomach bug or what
2 weeks on buspar.side effects if any would have shown up by now?
Added 16 Aug 2013:
feeling like myself my old selfbut still wonderingif it will get better or taper off Dr still wants me to take it as needed3 times a dayas far as chill pill I don't know stomachs a little betterso I guessmy hyper vigilance to body systems haven't received the message yet !!
Buspar is an interesting drug..it is used for generalized anxiety disorder but can take 4 weeks to kick in like an antidepressant
It seems to help a lot of .people..but many people have no response to it
I take it..I think it is a good "chill pill"
Not a real powerful med but can help take the edge of things makes me less irritable
I think it has a good side effect profile
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2011 • 2 answers
Posted 11 Nov 2013 • 2 answers
Posted 20 Sep 2014 • 3 answers
Posted 25 May 2016 • 2 answers
Posted 28 Oct 2016 • 1 answer